# SDR REXA201100998

- Difficulty date: December 20, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 16,192 hours, 13,393 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Mcu
- Condition: Defective
- Location: Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM NR 1 + 2 AND MACH TRIM DISENGAGED MULTIPLE TIMES DURING FLT WITH AUTO-PILOT NOT NOT ENGAGED WOULD RESET MOMENTARILY ONCE AUTO PILOT WAS ENGAGED ONLY STAB TRIM CHANNEL 1 STATUS MESSAGE APPEARED 3 TIMES.  R/R STAB TRIM ACTUATOR IAW AMM 27-42-01.  OP/C GOOD.  REMOVED AND REPLACED MCU IAW AMM 27-42-05.
